# SDR ABXA9700525

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9923402502
- Condition: Cracked
- Location: Nr 1 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING NR 1 OUTBOARD SLAT TRACK FITTING WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM 51-30-5.
